# SDR 32404

- Difficulty date: March 8, 2004
- Submitted: March 24, 2004
- Operation: General aviation
- Aircraft: N8160N
- Make and model: Cirrus SR22
- Aircraft serial: 0734
- Aircraft time: 57 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 0110040110
- Part serial: 96266578
- Condition: Failed
- Part time: 57 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT NOTED FAILURE OF AUDIO SYSTEM. ELECTRICAL BURNING ODOR ACCOMPANIED SYSTEM FAILURE. PILOT ELECTED TO SHUT DOWN ELECTRICAL POWER AND MAKE A PRECAUTIONARY LANDING.   EVALUATION OF AIRCRAFT FOUND FAILURE OF AUDIO PANEL.
